RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 311–319 (Mi mz4949)  

Completely semiprime and Abelian regular ideals of a ring

A. V. Andrunakievich, V. A. Andrunakievich


Full text: PDF file (695 kB)

English version:
Mathematical Notes, 1986, 39:3, 168–173

Bibliographic databases:

UDC: 519
Received: 16.04.1985

Citation: A. V. Andrunakievich, V. A. Andrunakievich, “Completely semiprime and Abelian regular ideals of a ring”, Mat. Zametki, 39:3 (1986), 311–319; Math. Notes, 39:3 (1986), 168–173

Citation in format AMSBIB
\Bibitem{AndAnd86}
\by A.~V.~Andrunakievich, V.~A.~Andrunakievich
\paper Completely semiprime and Abelian regular ideals of a ring
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 311--319
\mathnet{http://mi.mathnet.ru/mz4949}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850177}
\zmath{https://zbmath.org/?q=an:0603.16029}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 168--173
\crossref{https://doi.org/10.1007/BF01170242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4949
  • http://mi.mathnet.ru/eng/mz/v39/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020